Alert archive / Maine / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 110, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Sep 11, 2016, 10:36 AM EDT for Cumberland County, York County, Maine. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2016, 10:36 AM EDT (14:36 UTC)
- Expired
- Sep 11, 2016, 11:15 AM EDT
- In force
- 39 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, ME, York County, ME
The radar
The Portland,ME radar (KGYX), 29 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 10:40 AM EDT | TSTM WND DMG | Biddeford, ME | LARGE TREE DOWN |
| Sep 11, 10:45 AM EDT | TSTM WND DMG | Old Orchard Beach, ME | MULTIPLE TREES DOWN ON ROADS AND WIRES |
| Sep 11, 10:45 AM EDT | TSTM WND DMG | Saco, ME | TREES DOWN ON ROADS |
| Sep 11, 10:45 AM EDT | TSTM WND DMG | Westbrook, ME | TREES DOWN ON WIRES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 2.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
350 WUUS51 KGYX 111436 SVRGYX MEC005-031-111515- /O.NEW.KGYX.SV.W.0110.160911T1436Z-160911T1515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAY ME 1036 AM EDT SUN SEP 11 2016 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL YORK COUNTY IN SOUTHWESTERN MAINE... SOUTHEASTERN CUMBERLAND COUNTY IN SOUTHWESTERN MAINE... * UNTIL 1115 AM EDT * AT 1036 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR STANDISH TO KENNEBUNKPORT...MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... PORTLAND...SOUTH PORTLAND...BIDDEFORD...WESTBROOK...CUMBERLAND... SACO...GORHAM...FALMOUTH...KENNEBUNK...CAPE ELIZABETH...BUXTON... FREEPORT...GRAY...KENNEBUNKPORT...OLD ORCHARD BEACH...YARMOUTH... SCARBOROUGH...STANDISH...HARPSWELL AND ARUNDEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4386 7047 4381 6991 4333 7038 4333 7049 TIME...MOT...LOC 1436Z 279DEG 44KT 4376 7045 4334 7047 HAIL...<.75IN WIND...60MPH $$ MLE
1 follow-up statement
123
WWUS51 KGYX 111505
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1105 AM EDT SUN SEP 11 2016
MEC005-031-111515-
/O.EXP.KGYX.SV.W.0110.000000T0000Z-160911T1515Z/
YORK ME-CUMBERLAND ME-
1105 AM EDT SUN SEP 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL YORK AND
SOUTHEASTERN CUMBERLAND COUNTIES WILL EXPIRE AT 1115 AM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4386 7047 4381 6991 4333 7038 4333 7049
TIME...MOT...LOC 1504Z 279DEG 44KT 4376 7045 4334 7047
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 10:11 AM EDT, 25 minutes earlier.
Area forecast discussion, Sep 11, 10:11 AM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1011 AM EDT SUN SEP 11 2016
.SYNOPSIS...
A cold front will cross the region today and high pressure will
build in behind the front tonight. High pressure will settle
offshore south of New England on Monday. High pressure will hold
off the coast through Tuesday. A cold front will approach from the
northwest Tuesday night and will cross the region on Wednesday.
High pressure will build in from the west Wednesday night through
Friday. Another system will quickly approach from the west on
Saturday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
10 am update: A strong cold front with an associated solid line
of strong to severe thunderstorms extended northeast to southwest
from Western Maine through east cental New Hampshire. Biggest
concerns with these storms have been damaging wind gusts. These
storms will continue moving east and be off the coast in the next
few hours as the cold front sweeps off the coast. Added enhanced
wording for the thunderstorms.
During the afternoon rapid clearing is expected as downsloping
northwest winds develop and become gusty by mid to late afternoon
with some gusts reaching around 30 mph. Made asjustments to zones
to increase winds to reflect the gusty winds to develop.
For the lakes increased wave heights to 2-4 ft due to the
developing gusty northwest winds in the wake of the cold front
this afternoon.
Previous Discussion: There is a moderate risk of rip currents
today along our beaches.
Showers and some embedded thunderstorms currently racing
northeast through the region ahead of an approaching cold front.
A more solid line of showers and thunderstorms moving through
eastern New York just ahaed of the front will be moving into
northwest zones between 11z and 13z. Should take until early
afternoon for this line of precip to push east of the forecast
area. Behind the front gusty northwest winds will clear skies
downwind of the mountains through early afternoon. Have issued a
wind advisory for northern zones were better pres gradient will
produce gusts to 40 to 45 mph. Farther south looking for gusts of
25 to 35 mph as mixing peaks by mid afternoon. High temps will
range through the 70s north and upper 70s to mid 80s south.
Unfortunately best QPF will be once again be across northern
zones with only spotty amounts in drought stricken southern zones.
Generally looking for a quarter to half inch amounts in the north
and only a tenth or two in the south.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
High pressure building in from the west this evening will quickly
bring an end to gusty winds. Clear skies and very dry airmass will
allow temps to drop off sharply overnight with readings by morning
in colder mountains valleys dipping into the upper 30s to lower
40s. Lows in the south will range from the mid 40s to lower 50s.
Monday looking stellar as high pressure crests over the region
early before settling off the coast south of New England. Expect
sunny skies and light winds with highs in the lower to mid 70s.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Very quiet conditions are expected for the long term portion of
the forecast. Milder conditions are expected by Tuesday with
ongoing warm air advection in a broad southwest flow both at the
surface and aloft.
Height falls begin with the approach of a fast moving upper level
trough situated over the Great Lakes Region Tuesday night will
allow for scattered showers in the mountains of Maine and New
Hampshire. Low pressure then gradually intensifies in response to
this fast moving upper level system and crosses northernmost Maine
Wednesday afternoon. This will sweep a cold front across the
region Wednesday afternoon. Gusty winds with showers are expected
to continue into early Wednesday evening.
Strong cold air advection on gusty northwest winds will occur
Wednesday night into Thursday, bringing some of the coolest
readings for the season to date. A large, dry Canadian high
pressure system will dominate the end of the work week, before low
pressure approaches from the west Saturday. Timing of this feature
will be challenging in the fast model driven flow.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
Short Term...IFR/LIFR ceilings and vsby this morning will give
way to VFR conditions by late morning. VFR tonight through Monday.
Long Term...VFR conditions are expected Tuesday. MVFR conditions
in scattered showers Wednesday then VFR for the rest of the week.
&&
.MARINE...
Short Term...Continuing SCA's 17z Sunday through 05z Monday.
Long Term...SCAs will likely be needed following the passage of a
strong cold front on Wednesday for gusts around 30 kt, with
perhaps some brief gusts near gale force.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory until 6 PM EDT this evening for MEZ007>009.
NH...Wind Advisory until 6 PM EDT this evening for NHZ001-002.
MARINE...Small Craft Advisory until 1 AM EDT Monday for ANZ151-153.
Small Craft Advisory until 1 AM EDT Monday for ANZ150-152-154.
&&
Near Term...MarineHazardous weather outlook, Sep 11, 3:35 AM EDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 335 AM EDT SUN SEP 11 2016 MEZ012>014-018>022-NHZ003>013-015-120745- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH- INTERIOR ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 335 AM EDT SUN SEP 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING POSSIBLY BRINGING SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION. SOME OF THESE THUNDERSTORMS MAY BE STRONG...WITH THE POTENTIAL TO BRING GUSTY WINDS AND VERY HEAVY RAIN. LOCALLY DENSE FOG IS ALSO EARLY THIS MORNING. WESTERLY WIND GUSTS IN THE WAKE OF A COLD FRONT SUNDAY AFTERNOON WILL LIKELY REACH 30 TO 35 MPH. THIS MAY BE ENOUGH TO CAUSE SCATTERED POWER OUTAGES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MEZ023>028-NHZ014-120745- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- COASTAL ROCKINGHAM- 335 AM EDT SUN SEP 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING, POSSIBLY BRINGING SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION. SOME OF THESE THUNDERSTORMS MAY BE STRONG...WITH THE POTENTIAL TO BRING GUSTY WINDS AND VERY HEAVY RAIN. LOCALLY DENSE FOG IS ALSO POSSIBLE EARLY THIS MORNING. WESTERLY WIND GUSTS IN THE WAKE OF A COLD FRONT SUNDAY AFTERNOON WILL LIKELY REACH 30 TO 35 MPH. THIS MAY BE ENOUGH TO CAUSE SCATTERED POWER OUTAGES. IN ADDITION, THERE IS A MODERATE RISK FOR STRONG RIP CURRENTS SUNDAY FOR OCEAN BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>154-120745- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 335 AM EDT SUN SEP 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. LOCALLY DENSE FOG IS POSSIBLE OVER THE WATERS THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MEZ007>009-NHZ001-002-120745- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- 335 AM EDT SUN SEP 11 2016 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL MAINE...WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING, BRINGING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION. SOME OF THESE THUNDERSTORMS MAY BE STRONG...WITH THE POTENTIAL TO BRING GUSTY WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Sep 11, 10:08 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1008 AM EDT SUN SEP 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG STRAFFORD 43.33N 71.18W
09/11/2016 STRAFFORD NH LAW ENFORCEMENT
MULTIPLE TREES DOWN
&&
EVENT NUMBER GYX1602289
NBLocal storm report, Sep 11, 10:16 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1016 AM EDT SUN SEP 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM TSTM WND DMG BEDFORD 42.95N 71.52W
09/11/2016 HILLSBOROUGH NH TRAINED SPOTTER
TREES AND POWER LINES DOWN
&&
EVENT NUMBER GYX1602290
MLELocal storm report, Sep 11, 10:19 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1019 AM EDT SUN SEP 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG WOODSTOCK 43.98N 71.69W
09/11/2016 GRAFTON NH LAW ENFORCEMENT
POWER LINES DOWN
&&
EVENT NUMBER GYX1602291
NBSpecial weather statement, Sep 11, 10:20 AM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1020 AM EDT SUN SEP 11 2016 MEZ012-018>020-024-111500- ANDROSCOGGIN ME-INTERIOR CUMBERLAND ME-SOUTHERN OXFORD ME- INTERIOR YORK ME-COASTAL CUMBERLAND ME- 1020 AM EDT SUN SEP 11 2016 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... ANDROSCOGGIN COUNTY IN MAINE INTERIOR CUMBERLAND COUNTY IN MAINE SOUTHERN OXFORD COUNTY IN MAINE INTERIOR YORK COUNTY IN MAINE COASTAL CUMBERLAND COUNTY IN MAINE * UNTIL 1100 AM EDT * AT 1020 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BRIDGTON TO 6 MILES WEST OF STANDISH...MOVING TO THE NORTHEAST AT 50 MPH. * DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... LEWISTON... MINOT... TURNER... AUBURN... AND NORTH WINDHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED. DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE. && LAT...LON 4443 7029 4394 7003 4360 7070 4402 7082 TIME...MOT...LOC 1417Z 219DEG 43KT 4400 7076 4372 7068
Local storm report, Sep 11, 10:24 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1024 AM EDT SUN SEP 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG WINDHAM 42.80N 71.30W
09/11/2016 ROCKINGHAM NH SOCIAL MEDIA
TREES AND POWER LINES DOWN
&&
EVENT NUMBER GYX1602292
MLESpecial weather statement, Sep 11, 10:32 AM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1032 AM EDT SUN SEP 11 2016
MEZ018-019-023>026-111515-
SAGADAHOC ME-INTERIOR CUMBERLAND ME-LINCOLN ME-INTERIOR YORK ME-
COASTAL CUMBERLAND ME-COASTAL YORK ME-
1032 AM EDT SUN SEP 11 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SAGADAHOC COUNTY IN MAINE
INTERIOR CUMBERLAND COUNTY IN MAINE
LINCOLN COUNTY IN MAINE
INTERIOR YORK COUNTY IN MAINE
COASTAL CUMBERLAND COUNTY IN MAINE
COASTAL YORK COUNTY IN MAINE
* UNTIL 1115 AM EDT
* AT 1032 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM OVER SACO...MOVING TO THE EAST AT 55
MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
PORTLAND...
SOUTH PORTLAND...
BIDDEFORD...
WESTBROOK...
AND BRUNSWICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 4335 7049 4334 7050 4382 7055 4398 6968
4390 6977 4388 6976 4397 6968 4376 6961
4388 6980 4369 6983 4388 6989 4371 7000
4386 6995 4381 7010 4385 7008 4384 7010
4362 7021 4362 7010 4361 7012
TIME...MOT...LOC 1430Z 259DEG 49KT 4353 7044
MLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 3:53 AM EDT | Wind Advisory | GYX | Franklin, Oxford, Somerset | 14 hr |
| Sep 11, 8:28 AM EDT | Special Weather Statement | GYX | Franklin | 47 min |
| Sep 11, 8:29 AM EDT | Special Weather Statement | GYX | Somerset | 46 min |
| Sep 11, 9:10 AM EDT | Special Weather Statement | GYX | Somerset | 65 min |
| Sep 11, 9:34 AM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford | 41 min |
| Sep 11, 9:59 AM EDT | Severe Thunderstorm Warning | GYX | York | 61 min |
| Sep 11, 10:06 AM EDT | Special Weather Statement | GYX | Androscoggin | 39 min |
| Sep 11, 10:14 AM EDT | Special Marine Warning | GYX | 91 min | |
| Sep 11, 10:20 AM EDT | Special Weather Statement | GYX | Androscoggin, Cumberland | 40 min |
| Sep 11, 10:32 AM EDT | Special Weather Statement | GYX | Cumberland, Sagadahoc | 43 min |
| Sep 11, 10:52 AM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Kennebec, Sagadahoc | 38 min |
| Sep 11, 11:01 AM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Lincoln, Sagadahoc | 29 min |
| Sep 11, 11:14 AM EDT | Special Weather Statement | GYX | Kennebec, Waldo | 61 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.